On the homotopy groups of p-completed classifying spaces

Natàlia Castellana, Juan A. Crespo, Jérôme Scherer

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

Among the generalizations of Serre's theorem on the homotopy groups of a finite complex we isolate the one proposed by Dwyer and Wilkerson. Even though the spaces they consider must be 2-connected, we show that it can be used to both recover known results and obtain new theorems about p-completed classifying spaces. © Springer-Verlag 2005.
Original languageEnglish
Pages (from-to)399-409
JournalManuscripta Mathematica
Volume118
DOIs
Publication statusPublished - 1 Nov 2005

Fingerprint Dive into the research topics of 'On the homotopy groups of p-completed classifying spaces'. Together they form a unique fingerprint.

  • Cite this